BlessedBe . . . the thyroid DOES wreak havoc if it is out of whack. So DO have your doctor look into that. Yes . . . the plaq works so insidiously that most of us aren't aware when it actually kicks in. But when we go off it, you know you made a mistake. I stopped mine about
a year ago and 5 months later (yes, it also takes a while to go out of your system) I landed in big trouble again and spent a miserable summer.
Your doctor can also check your cortisol levels and see if you are deficient. Especially if you've already been on steroid treatments. If your body isn't making at lease a "normal" amount, you can also feel plain lousy. Many members here are on a maintenance dose of less than 10mg.
Make sure to post all about
your doctor visit. We live vicariously through each others successes!! and we give great hugs when the visits are disappointing.
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator